# SDR AALA202110087415

- Difficulty date: September 23, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 23,213 hours, 6,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT WIRE HARNESS CONNECTORS BROKEN. REPLACED 4EA CONNECTORS WITH NEW (AALA202110059320, AALA202110057616, AALA202110050343) IAW ASTRONICS DRAWING 8008, OPS CHECK GOOD.
